# SDR UALA2008111303278

- Difficulty date: June 6, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,304 hours, 32,786 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: G718505
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, C
- Precautionary procedure: O

## Discrepancy

COFFEE SPILLED ON CENTER CONSOLE IN COCKPIT.  FLUID GOT ONTO CARGO FIRE SUPPRESSION PANEL ONLY AND DOES NOT TEST.  BOTH CARGO FIRE BOTTLES ARE BLOWN.  REPLACED CONTROL PANEL, NO HELP.  REPLACED BOTH CARGO PIT FIRE SUPPRESSION BOTTLES, DIVERTER VALVE, METERING VALVE, SQUIBS, AND FILTERS.  OPS CHECKED NORMAL.  AC OK FOR SERVICE.
